Volume 12, Issue 3
Time Discretization Schemes for an Integro-Differential Equation

Yun-qing Huang

DOI:

J. Comp. Math., 12 (1994), pp. 259-264

Published online: 1994-12

Preview Full PDF 171 1680
Export citation
  • Abstract

In this paper we discuss Specht's plate bending element, give the raelationships .further light on the construction methods for that lement and at last introduce a new plate bending element with good convergent properties.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-12-259, author = {}, title = {Time Discretization Schemes for an Integro-Differential Equation}, journal = {Journal of Computational Mathematics}, year = {1994}, volume = {12}, number = {3}, pages = {259--264}, abstract = {In this paper we discuss Specht's plate bending element, give the raelationships .further light on the construction methods for that lement and at last introduce a new plate bending element with good convergent properties. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9297.html} }
TY - JOUR T1 - Time Discretization Schemes for an Integro-Differential Equation JO - Journal of Computational Mathematics VL - 3 SP - 259 EP - 264 PY - 1994 DA - 1994/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9297.html KW - AB - In this paper we discuss Specht's plate bending element, give the raelationships .further light on the construction methods for that lement and at last introduce a new plate bending element with good convergent properties.
Yun-qing Huang. (1970). Time Discretization Schemes for an Integro-Differential Equation. Journal of Computational Mathematics. 12 (3). 259-264. doi:
Copy to clipboard
The citation has been copied to your clipboard